Autopsies of two teenage boys who died shortly after getting Pfizer’s COVID-19 vaccine indicate heart inflammation was the primary cause of death, medical examiners found.
Both boys were found dead in their beds, one three days after receiving the second dose of Pfizer’s vaccine and the other four days after receipt of the second dose. Both were pronounced dead without attempts at resuscitation.
Neither boy was named and the dates of death were not made clear. Researchers dubbed the one who died earlier Boy A and the other Boy B.
Boy A complained of a headache and stomach problems after vaccination but said his symptoms were improving before he died. He had no history of prior medical problems. Boy B did not complain of symptoms and had no prior health issues. Neither showed obvious cardiac symptoms. Neither had contracted COVID-19 in the past, and neither had the disease when they were tested postmortem. Expanded forensic toxicological testing was also negative for medications and drugs of abuse.
Typical myocarditis has certain hallmarks, including muscle cells, called myocytes, dying. But in the boys, the medical examiners found abnormal markers, including hypereosinophilic myocytes, or heart muscle cells overloaded with white blood cells.
“This injury pattern is instead similar to what is seen in the myocardium of patients who are clinically diagnosed with Takotsubo, toxic, or ‘stress’ cardiomyopathy, which is a temporary myocardial injury that can develop in patients with extreme physical, chemical, or sometimes emotional stressors,” the medical examiners wrote in a study published recently by Archives of Pathology & Laboratory Medicine.
Researchers suspect that the cardiac changes in the boys resulted from adrenaline affecting heart cells called cardiomyocytes, with “an overly exuberant immune response” and heart inflammation similar to the development of problems that occurs in some patients who have COVID-19 or multisystem inflammatory syndrome.
While unsure of exactly what took place, the medical examiners said all signs point to myocardial injury being the “primary factor” in the deaths and encouraged health care professionals to be aware that post-vaccine heart problems are different from typical myocarditis.
Dr. Peter McCullough, a cardiologist in Texas who was not involved in the study, said the findings “sadly confirm fatal COVID-19 vaccine-induced myocarditis.”
“The histopathology demonstrates a unique form of myocarditis that may be specific to the mRNA vaccines suggesting the Spike protein damages pericytes that surround capillaries and cardiomyocytes,” McCullough told The Epoch Times in an email.
“With >200 papers on the topic in the preprint and published literature, and now formal evaluation and management guidelines issued in the United Kingdom, COVID-19 vaccine-induced myocarditis has become an expected new disease category for young cardiac patients presenting to emergency departments and medical offices, if they are fortunate enough to have a nonfatal presentation,” he added.
Dr. James Gill, chief medical examiner of Connecticut, who led the study, didn’t respond to requests for comment. Pfizer didn’t return an inquiry.
Myocarditis has occurred in a higher-than-expected number of young males, and some young females, after receipt of the Pfizer or Moderna COVID-19 vaccines, according to U.S. health officials. The problem is the most pronounced following the second dose of either vaccine, both of which are recommended in two-dose primary series.
This is an excerpt from The Epoch Times.
Scroll down to leave a comment and share your thoughts.